How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10243
Experience:  14 years experience in the field of Family Practice
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I just broke out with a rash all over my body (face, chest,

This answer was rated:

I just broke out with a rash all over my body (face, chest, back,arms,legs) I did take 2 AZO yeast pills (400 mg each) and 2 ibuprofen (200 mg each) at the same time. The rash is not really itchy. The bumps vary in size Could this be a reaction to the
pills? No fever but a slight sore throat
Yes it sounds possibly a drug reaction type rash. I think the Azo more likley than ibuprofen.
I would recommend that you take Benedryl 25mg every 6 to 8 hours as needed for itching and to help resolve the rash.
I would further recommend that you consult your doctor ( tomorrow if possible) to evaluate the rash and further advise you from there....
I hope this information helps! Let me know if you have further questions and I will be happy to get back with you!If my answer has ben helpful and to your satisfaction then please remember to leave positive feedback. That would be very much appreciated! Thank You and Best Regards,
Anthony Bray MD
Anthony Bray, MD and 3 other Medical Specialists are ready to help you

Related Medical Questions